# SDR REXA2025080600796

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 39,748 hours, 28,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING DOOR RH AFT EXTERNAL EMER LIGHT INOP.  REPLACED BULB AT RH AFT OVERWING DOOR EXT EMER LIGHT, OPS TEST GOOD  PER AMM 33-51-15. PN: 8GH005123-06.
